# SDR AALA202204055725

- Difficulty date: March 30, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A300*
- Aircraft serial: 4932
- Aircraft time: 34,311 hours, 12,980 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Torque Tube
- Part number: D3231017000200
- Condition: Corroded
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE LANDING GEAR FREE FALL TORQUE TUBE ASSEMBLY CORRODED. **SUPPLEMENTAL REPORT FOR AALA202203315725: REPLACED NOSE LANDING GEAR TORQUE TUBE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-33-18 AND AMM 32-33-00-720-004A **(CLOSED)
